# SDR HNAA2012121801112

- Difficulty date: December 18, 2012
- Submitted: January 9, 2013
- Operation: Air carrier
- Aircraft: N804EX
- Make and model: Dhav DHC8102
- Aircraft serial: 227
- Aircraft time: 53,521 hours, 59,910 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Part number: 85210003001
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SKIN CENTER LINE FRAME CORRODED AT INBD SIDE.  REPLACED PAX DOOR STRUCTURE ASSY WITH NEW.
